MAUDE Adverse Event Report: US ENDOSCOPY; INJECTION NEEDLE

US ENDOSCOPY; INJECTION NEEDLE
Model Number 00711812
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via vigilance report that during a patient procedure the connector to their carr-locke injection needle was broken.The procedure was completed successfully using a different needle.No report of injury.
 
Additional Manufacturer Narrative
The device subject of the reported event is being returned to steris for evaluation.Investigation of the reported event is in progress.A follow-up report will be submitted once additional information becomes available.
 
Additional Manufacturer Narrative
The device subject of the reported event was returned to steris for evaluation.Upon evaluation, it was discovered that the top portion of the leur had detached from the leur stem, however an exact cause of the detachment could not be determined.The carr-locke injection needle ifu states, "carefully remove the tip protector from the distal tip of the needle.Actuate the proximal luer back and forth, visually observing the needle being adequately advanced from the device's distal end.The spring-loaded handle assists in needle retraction; however, always visually check the retraction as well.Note: do not stretch the device because stretching may cause the needle projection length to be altered.Do not attempt to actuate the injection needle with the catheter in a straightened position." the device history record for the lot subject of the event was reviewed and confirmed the lot was manufactured to specifications; no abnormalities were noted.A complaint review confirmed this to be an isolated event for the subject lot.No additional issues have been reported.

Brand Name
NA
Common Device Name
INJECTION NEEDLE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4403586251
MDR Report Key23647302
Report Number1528319-2025-00108
Device Sequence Number4823276
Product Code FCG
UDI-Device Identifier00724995180898
UDI-Public(01)00724995180898(11)250722(17)280722(10)12637949
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K232826
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711812
Device Catalogue Number00711812
Device Lot Number(10)12637949
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown